Doctors Lounge - Reproductive Medicine AnswersBack to Reproductive Medicine Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/16/2017.
Forum Name: Fertility
|depress - Sat Aug 14, 2004 6:46 am||
Please help explain to me the following... I hope it's not telling me I'm Pregnant.... Had my first Sex... but my bf ejaculated outside.. second time, he ejaculated inside.. then the next afternoon I went straight to the clinic to get "morning after pill"..... then the following....
On my first day of illness, i experienced nausea, stomach ache, and burping during the morning and at night. As for in the afternoon, I felt much better. Then the second day, in the morning, I have to make myself vomit in order to feel better. By then, I don't have any stomach ache but continued with the burping and farting. Again, in the afternoon, I felt much better then in the night, I felt really bad. Then the third day, I don't feel like vomiting, no stomach ache but had a hard time burping. Once I can burp, I felt much better. On the fourth day, again hard time burping, came down with a slight fever, and when i eat anything thats slightly oily, I felt sick to the stomach.
More so, during these four days I was feeling burning sensation while urinating... sometimes I would see some blood.... is it UTI? But then again, today it doesn't hurt anymore.
Can you please help me? I hope i'm not pregnant or anything.
|Shana Johnson, CNA - Thu Mar 16, 2006 11:39 am||
Nausea and vomiting can be side affects of the morning after pill. If you took the pill as prescribed, then the chances you have become pregnant are very slight.
If you have burning during urination and are seeing blood, you need to make an appt. with the doctor to be evaluated for a possible kidney infection.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.